# SDR FDEA201008032789

- Difficulty date: August 3, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,205 hours, 38,606 cycles
- Engine: Pwa JT15D1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX15322
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD INNER SURROUND SKIN GOUGED STA 620-630, STR 16L.  REPAIRED MCD INNER SURROUND SKIN IAW EA 7-5330-135571.
